Alert archive / Texas / Flash Flood Warnings in 2018
Flash Flood Warning 5, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Jun 4, 2018, 3:21 AM CDT for Brown County, McCulloch County, San Saba County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2018, 3:21 AM CDT (08:21 UTC)
- Expired
- Jun 4, 2018, 6:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, TX, McCulloch County, TX, San Saba County, TX
The radar
The Dyess AFB radar (KDYX), 131 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2210 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
869
WGUS54 KSJT 040821
FFWSJT
TXC049-307-411-041115-
/O.NEW.KSJT.FF.W.0005.180604T0821Z-180604T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Angelo TX
321 AM CDT MON JUN 4 2018
The National Weather Service in San Angelo has issued a
* Flash Flood Warning for...
Southwestern Brown County in west central Texas...
Northeastern McCulloch County in west central Texas...
Northwestern San Saba County in west central Texas...
* Until 615 AM CDT.
* At 321 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Richland Springs, Algerita, Elm Grove, Winchell, Brookesmith,
Skeeterville, Placid, Mercury, Hall, Locker, Harkeyville, Milburn,
Spring Creek and Indian Creek.
This includes the following low water crossings ...
FM 1028 crossing Corn Creek...
FM 1030 crossing Wallace Creek...
County Road 440 crossing Spring Branch...
CR 340 crossing San Saba River...
CR 208 crossing San Saba River...
crossings along County Road 228...
CR 340 crossing Dry Creek...
crossings along County Road 246...
County Road 201 crossing Clear Creek and
crossings along County Road 244.
Do not drive through these low water crossings or any other
low water crossing with water flowing across the roadway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3115 9877 3128 9920 3165 9920 3159 9883
3147 9900 3144 9896 3146 9894 3144 9893
3144 9887 3141 9884 3141 9878 3137 9876
3143 9874 3141 9872 3140 9869
$$
SJH3 follow-up statements
616
WGUS74 KSJT 040840
FFSSJT
Flash Flood Statement
National Weather Service San Angelo TX
340 AM CDT MON JUN 4 2018
TXC049-307-411-041115-
/O.CON.KSJT.FF.W.0005.000000T0000Z-180604T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown TX-McCulloch TX-San Saba TX-
340 AM CDT MON JUN 4 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHWESTERN BROWN...NORTHEASTERN MCCULLOCH AND NORTHWESTERN SAN SABA
COUNTIES...
At 339 AM CDT, Doppler radar indicated thunderstorms continuing to
produce heavy rain across the warned area. A rain gauge in Richland
Springs reported 3.48 inches of rain has fallen in the past
hour. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Richland Springs, Algerita, Elm Grove, Winchell, Brookesmith,
Skeeterville, Placid, Mercury, Hall, Locker, Harkeyville, Milburn,
Spring Creek and Indian Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3115 9877 3128 9920 3165 9920 3159 9883
3147 9900 3144 9896 3146 9894 3144 9893
3144 9887 3141 9884 3141 9878 3137 9876
3143 9874 3141 9872 3140 9869
$$
SJH903
WGUS74 KSJT 040950
FFSSJT
Flash Flood Statement
National Weather Service San Angelo TX
450 AM CDT MON JUN 4 2018
TXC049-307-411-041115-
/O.CON.KSJT.FF.W.0005.000000T0000Z-180604T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown TX-McCulloch TX-San Saba TX-
450 AM CDT MON JUN 4 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHWESTERN BROWN...NORTHEASTERN MCCULLOCH AND NORTHWESTERN SAN SABA
COUNTIES...
At 447 AM CDT, Doppler radar indicated more thunderstorms
approaching the warned area. A rain gauge just south of Locker
reported 6.41 inches of rain has fallen in the past 3 hours, and a
rain gauge northeast of Richland Springs reported 4.02 inches of
rain has fallen in the past 3 hours. Flash flooding is expected to
begin shortly or may be already occurring.
Some locations that will experience flooding include...
Richland Springs, Algerita, Elm Grove, Winchell, Brookesmith,
Skeeterville, Placid, Mercury, Hall, Locker, Harkeyville, Milburn,
Spring Creek and Indian Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3115 9877 3128 9920 3165 9920 3159 9883
3147 9900 3144 9896 3146 9894 3144 9893
3144 9887 3141 9884 3141 9878 3137 9876
3143 9874 3141 9872 3140 9869
$$
SJH404
WGUS74 KSJT 041106
FFSSJT
Flash Flood Statement
National Weather Service San Angelo TX
606 AM CDT MON JUN 4 2018
TXC049-307-411-041115-
/O.EXP.KSJT.FF.W.0005.000000T0000Z-180604T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown TX-McCulloch TX-San Saba TX-
606 AM CDT MON JUN 4 2018
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN BROWN...NORTHEASTERN
MCCULLOCH AND NORTHWESTERN SAN SABA COUNTIES WILL EXPIRE AT 615 AM
CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3115 9877 3128 9920 3165 9920 3159 9883
3147 9900 3144 9896 3146 9894 3144 9893
3144 9887 3141 9884 3141 9878 3137 9876
3143 9874 3141 9872 3140 9869
$$
SJHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 12:41 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 4, 12:41 AM CDT, 2 hours 40 minutes before
Area Forecast Discussion...UPDATED National Weather Service San Angelo TX 1241 AM CDT Mon Jun 4 2018 .AVIATION... /06Z TAFS/ An area of thunderstorms, currently across West Texas, will move east and overspread our area between 3 AM and 8 AM. The KABI, KSJT and KSOA terminals are most likely to be affected by this activity between 08Z and 11Z. Other scattered shower/thunderstorm development over southeastern parts of our area will affect KBBD 06Z to 08Z. Visibility and ceiling reductions are expected in locally heavy rain accompanying the convective activity overnight into Monday morning. Additional scattered shower/thunderstorm development is possible during the day Monday, but with uncertainty in placement, not including additiona mentions in the TAFs after 15Z. Generally east winds overnight will veer to the southeast during the day Monday. && .PREV DISCUSSION... /issued 641 PM CDT Sun Jun 3 2018/ AVIATION... /00Z TAFS/ VFR conditions will prevail across West Central Texas terminals away from the isolated convection through the remainder of the evening. Only terminal that may be effect by one of these storms through sunset will be KBBD (Brady). After midnight, all high resolution models suggest an area of showers and storms will move in from the west and cross many of the West Central Texas terminals before sunrise. Timing and the strength of the storms remain a question, but have included the best estimate for timing so far. PREV DISCUSSION... /issued 341 PM CDT Sun Jun 3 2018/ SHORT TERM... (Tonight and Monday) .Possible Severe Thunderstorms... There is a possibility for severe thunderstorms to develop over, or move into, West Central Texas tonight. The main hazards are large hail and damaging winds. Short term models indicate an upper disturbance will move, from the west, over Texas tonight. This disturbance has the potential to produce strong to severe thunderstorms. For Monday, thunderstorms remain in the forecast, across mainly our northeastern counties. Although the threat of severe weather isn't as high tomorrow, severe thunderstorms remain a possibility. LONG TERM... (Monday Night) .Possible Big Country Rain... As the upper disturbance moves farther east, showers and thunderstorms may move over our Big Country counties. The best chance for rain will be north of our counties; nevertheless, 20 to 30 PoPs for most of our Big Country counties looks reasonable. Otherwise, dry conditions will dominate, with lows in the 70s. (Tuesday through Sunday) .Hot and Dry... The remainder of the long term forecast continues to include a return of very hot afternoon highs. Some days mid to late week may again need heat advisories. && .PRELIMINARY POINT TEMPS/POPS... Abilene 73 100 73 103 / 20 5 5 5 San Angelo 74 103 74 105 / 0 5 0 5 Junction 73 102 73 103 / 10 10 0 10 Brownwood 72 100 72 101 / 10 5 5 5 Sweetwater 73 101 74 104 / 10 5 5 5 Ozona 72 100 73 102 / 0 10 0 5 && .SJT WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 3, 11:51 PM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 1151 PM CDT Sun Jun 3 2018 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-050500- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 1151 PM CDT Sun Jun 3 2018 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Tonight Strong to severe thunderstorms will be possible late tonight, with the best chances being in the Concho Valley and Big Country regions. Main threats are damaging winds and large hail, although an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe thunderstorms will be possible during the early to mid morning hours Monday, mainly across the Concho Valley, Big Country and Heartland regions. Main threats are damaging winds and large hail, although an isolated tornado cannot be ruled out. Hotter temperatures are expected to return Tuesday and continue through the end of the week. With daily high temperatures forecast to reach or exceed 103 degrees for some of the area, Heat Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed across the Concho Valley and Big Country regions early Monday morning.
In the hours before
Special weather statement, Jun 4, 2:00 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service San Angelo TX
200 AM CDT MON JUN 4 2018
TXZ049-054-040800-
Fisher TX-Nolan TX-
200 AM CDT MON JUN 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR NOLAN AND FISHER COUNTIES UNTIL
300 AM CDT...
At 159 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Rotan to near Silver. Movement
was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms. Strong
winds will occur well before the rain hits.
Strong thunderstorms will be near...
Maryneal around 215 AM CDT.
Hamlin and Blackwell around 225 AM CDT.
Nolan and Hylton around 235 AM CDT.
Other locations impacted by these storms include Hitson, Gannon,
Busby, Capitola, Us-180 Near The Fisher-Scurry County Line and Us-84
Near The Nolan-Fisher County Line.
This includes Interstate 20 between Mile Markers 229 and 259.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
west central Texas.
LAT...LON 3208 10016 3208 10066 3276 10066 3295 10064
3296 10015
TIME...MOT...LOC 0659Z 259DEG 41KT 3295 10046 3214 10067
08Special weather statement, Jun 4, 2:05 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service San Angelo TX
205 AM CDT MON JUN 4 2018
TXZ155-040745-
San Saba TX-
205 AM CDT MON JUN 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN SABA COUNTY
UNTIL 245 AM CDT...
At 204 AM CDT, Doppler radar was tracking a strong thunderstorm near
Richland Springs and Algerita. This storm was nearly stationary.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Richland Springs, Algerita, Skeeterville, Sloan, Hall, Locker and
Spring Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3115 9890 3117 9906 3147 9904 3146 9898
3144 9896 3146 9895 3144 9893 3144 9887
3141 9884 3141 9878 3137 9876 3143 9872
3141 9872 3140 9869 3134 9871 3137 9866
3135 9864
TIME...MOT...LOC 0704Z 195DEG 0KT 3127 9886
SJHSpecial weather statement, Jun 4, 2:21 AM CDT, 1 hour before
Special Weather Statement National Weather Service San Angelo TX 221 AM CDT MON JUN 4 2018 TXZ065-066-071-072-077-040815- Irion TX-Schleicher TX-Runnels TX-Tom Green TX-Coke TX- 221 AM CDT MON JUN 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR COKE...NORTHWESTERN SCHLEICHER... TOM GREEN...WESTERN RUNNELS AND EASTERN IRION COUNTIES UNTIL 315 AM CDT... At 218 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Sanco to 6 miles southwest of Arden. Movement was east at 35 mph. Wind gusts up to 50 mph will be possible with these storms. The strong winds will occur well ahead of the rain and lightning. Strong thunderstorms will be near... Robert Lee around 225 AM CDT. Tankersley and Knickerbocker around 235 AM CDT. San Angelo, Twin Buttes Reservoir and Lake Nasworthy around 240 AM CDT. Christoval and Norton around 250 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for west central Texas. LAT...LON 3105 10092 3208 10060 3208 10009 3109 10012 TIME...MOT...LOC 0718Z 288DEG 42KT 3203 10053 3137 10084 08
Special weather statement, Jun 4, 2:34 AM CDT, 47 minutes before
Special Weather Statement National Weather Service San Angelo TX 234 AM CDT MON JUN 4 2018 TXZ049-054-113-127-040830- Fisher TX-Nolan TX-Jones TX-Taylor TX- 234 AM CDT MON JUN 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR JONES...EASTERN NOLAN... SOUTHEASTERN FISHER AND TAYLOR COUNTIES UNTIL 330 AM CDT... At 232 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Hamlin to Blackwell. Movement was east at 35 mph. Wind gusts up to 50 mph will be possible with these storms. The winds will occur well ahead of the rain and lightning. Strong thunderstorms will be near... Hamlin around 235 AM CDT. Abilene around 255 AM CDT. Bradshaw around 300 AM CDT. Lueders around 305 AM CDT. Lawn around 310 AM CDT. Other locations impacted by these storms include Funston, Lake Abilene, Tuxedo, Shep and Ovalo. This includes Interstate 20 between Mile Markers 255 and 292. A Severe Thunderstorm Watch remains in effect until 500 AM CDT for west central Texas. LAT...LON 3208 9964 3208 10035 3295 10014 3296 9962 TIME...MOT...LOC 0732Z 273DEG 48KT 3294 10010 3210 10032 08
Special weather statement, Jun 4, 2:38 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service San Angelo TX
238 AM CDT MON JUN 4 2018
TXZ098-099-040830-
Haskell TX-Throckmorton TX-
238 AM CDT MON JUN 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL AND WESTERN THROCKMORTON
COUNTIES UNTIL 330 AM CDT...
At 237 AM CDT, Doppler radar was tracking a strong thunderstorm just
west of Haskell, moving east at 35 mph.
Wind gusts up to 50 mph will be possible with this storm. The winds
will occur well ahead of the rain and lightning.
This strong thunderstorm will be near...
Weinert around 245 AM CDT.
Irby around 250 AM CDT.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
west central Texas.
LAT...LON 3296 9934 3296 9999 3329 9999 3340 9998
3340 9931
TIME...MOT...LOC 0737Z 260DEG 47KT 3322 9976
08Special weather statement, Jun 4, 3:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service San Angelo TX
321 AM CDT MON JUN 4 2018
TXZ113-114-127-128-040915-
Shackelford TX-Callahan TX-Jones TX-Taylor TX-
321 AM CDT MON JUN 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR CALLAHAN...EASTERN JONES...
SHACKELFORD AND TAYLOR COUNTIES UNTIL 415 AM CDT...
At 320 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Stamford Marina to Bradshaw. Movement
was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms. The winds
will occur well ahead of the rain and lightning.
Strong thunderstorms will be near...
Lawn around 325 AM CDT.
Fort Griffin around 340 AM CDT.
Albany around 345 AM CDT.
Other locations impacted by these storms include Funston, Impact,
Lake Abilene, Mccarty Lake, Ovalo and I-20 Near The Callahan-
Eastland County Line.
This includes Interstate 20 between Mile Markers 273 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
west central Texas.
LAT...LON 3295 9910 3208 9912 3208 9948 3207 9949
3208 9953 3208 9954 3209 10009 3296 9975
TIME...MOT...LOC 0820Z 299DEG 54KT 3300 9959 3208 9989
08The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:04 PM CDT | Special Weather Statement | SJT | Crockett | 41 min |
| Jun 3, 7:48 PM CDT | Special Weather Statement | SJT | Upton | 42 min |
| Jun 4, 1:01 AM CDT | Special Weather Statement | SJT | Sterling | 44 min |
| Jun 4, 1:19 AM CDT | Severe Thunderstorm Warning | SJT | Sterling | 41 min |
| Jun 4, 1:39 AM CDT | Special Weather Statement | SJT | San Saba | 51 min |
| Jun 4, 1:47 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling | 58 min |
| Jun 4, 1:52 AM CDT | Special Weather Statement | SJT | Irion | 53 min |
| Jun 4, 1:56 AM CDT | Areal Flood Advisory | SJT | San Saba | 3 hr |
| Jun 4, 2:00 AM CDT | Special Weather Statement | SJT | Fisher, Nolan | 60 min |
| Jun 4, 2:05 AM CDT | Special Weather Statement | SJT | San Saba | 40 min |
| Jun 4, 2:21 AM CDT | Special Weather Statement | SJT | Coke, Tom Green | 54 min |
| Jun 4, 2:34 AM CDT | Special Weather Statement | SJT | Jones, Taylor | 56 min |
| Jun 4, 2:38 AM CDT | Special Weather Statement | SJT | Haskell | 52 min |
| Jun 4, 2:48 AM CDT | Severe Thunderstorm Warning | SJT | Brown, McCulloch, San Saba | 42 min |
| Jun 4, 2:49 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 56 min |
| Jun 4, 2:57 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 63 min |
| Jun 4, 3:07 AM CDT | Areal Flood Advisory | SJT | Brown, Coleman, McCulloch, San Saba | 3 hr |
| Jun 4, 3:11 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 64 min |
| Jun 4, 3:16 AM CDT | Areal Flood Advisory | SJT | Tom Green | 3 hr |
| Jun 4, 3:21 AM CDT | Special Weather Statement | SJT | Callahan, Shackelford, Taylor | 54 min |
| Jun 4, 3:37 AM CDT | Special Weather Statement | SJT | Throckmorton | 38 min |
| Jun 4, 3:44 AM CDT | Special Weather Statement | SJT | Menard, Schleicher, Sutton | 46 min |
| Jun 4, 3:50 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 40 min |
| Jun 4, 4:10 AM CDT | Flash Flood Warning | SJT | McCulloch | 3 hr |
| Jun 4, 4:10 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 50 min |
| Jun 4, 4:20 AM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard | 40 min |
| Jun 4, 4:33 AM CDT | Special Weather Statement | SJT | Mason | 42 min |
| Jun 4, 4:43 AM CDT | Special Weather Statement | SJT | Brown | 62 min |
| Jun 4, 4:51 AM CDT | Special Weather Statement | SJT | Kimble | 39 min |
| Jun 4, 4:57 AM CDT | Special Weather Statement | SJT | McCulloch | 63 min |
| Jun 4, 5:38 AM CDT | Special Weather Statement | SJT | Kimble | 52 min |
Nearby
Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.